# SDR FDEA200904251412

- Difficulty date: April 25, 2009
- Submitted: April 27, 2009
- Operation: Air carrier
- Aircraft: N917FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24291
- Aircraft time: 42,045 hours, 16,916 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT STA 800 HAS NUMEROUS MISDRILLED HOLES BETWEEN STRG 3L AND 3R   INCOMING CONDITION.  CUT OUT DAMAGED FRAME SECTION ON STA 800 STR 5L TO 5R IAW SRM 53-00-07 FIG 201 SHEET 1 REPAIR 1.  FABRICATE FRAME SECTION ON TRAVELER NR T9/ 787916.  FABRICATED CHANNEL NR 1 ON TRAVELER NR T9/7878783, CHANNEL NR 2 ON TRAV NR T9 787884 LOCATED AND DRILLED HOLES ALL REPAIR PARTS IAW SRM 51-40-05.  TREATED AND PRIMED ALL PARTS AND INSTALLED ALL REPAIR PARTS IAW SRM 53-00-07 FIG 201 REPAIR 1.  THIS IS AN "A" CATEGORY REPAIR AT STA 800 BETWEEN STR 5L-5R MAJOR REPAIR NO FOLLOW-UP INSPECTION   REQUIRED.
